Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Pointwise bounds for solutions of a class of functional equations


Authors: S. C. Chu and F. T. Metcalf
Journal: Quart. Appl. Math. 25 (1968), 441-451
MSC: Primary 39.30; Secondary 45.00
DOI: https://doi.org/10.1090/qam/226234
MathSciNet review: 226234
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Balachandran, Inequalities for the solutions of linear integral equations, J. Math. Phys. 6, 1530-1533 (1965) MR 0190662
  • [2] S. C. Chu and J. B. Diaz, A fixed point theorem for ``in the large'' application of the contraction principle, Atti Acad. Sci. Torino 99, 351-363 (1964-65) MR 0177317
  • [3] E. Picard, Leçons sur quelques types simples d'equations aux dérivées partielles avec des applications a la physique mathématique, Gauthier-Villars, Paris, 1927
  • [4] S. C. Chu, On a mixed boundary value problem for linear third order hyperbolic partial differential equations, Rend. Circ. Mat. Palermo, Ser II, 13, 199-208 (1964) MR 0179484

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 39.30, 45.00

Retrieve articles in all journals with MSC: 39.30, 45.00


Additional Information

DOI: https://doi.org/10.1090/qam/226234
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society